Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Lebesgue summability for double series
HTML articles powered by AMS MathViewer

by M. J. Kohn PDF
Proc. Amer. Math. Soc. 59 (1976), 283-286 Request permission

Abstract:

In [2] a two dimensional analogue of Lebesgue’s theorem on differentiation of formally integrated trigonometric series was established. Here we show that a stronger analogue holds.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A92
  • Retrieve articles in all journals with MSC: 42A92
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 283-286
  • MSC: Primary 42A92
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0415197-3
  • MathSciNet review: 0415197